Bounding subsets of some metric vector spaces

Aboubakr Bayoumi Department of Mathematics, Thunbergsvägen 3, Uppsala, Sweden

TBD mathscidoc:1701.332516

Arkiv for Matematik, 18, (1), 13-17, 1978.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:07 uploaded by arkivadmin ] [ 372 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{aboubakr1978bounding,
  title={Bounding subsets of some metric vector spaces},
  author={Aboubakr Bayoumi},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203507405801325},
  booktitle={Arkiv for Matematik},
  volume={18},
  number={1},
  pages={13-17},
  year={1978},
}
Aboubakr Bayoumi. Bounding subsets of some metric vector spaces. 1978. Vol. 18. In Arkiv for Matematik. pp.13-17. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203507405801325.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved